Jump to content
SCLERO.ORG
Sclero Forums

janet905

Members
  • Content Count

    49
  • Joined

  • Last visited

About janet905

  • Rank
    Senior Bronze Member
  1. Hi Amanda, Sorry you are feeling bad; you should have your liver enzymes checked as soon as possible, even if you have bloodwork every 3 months which is standard for this type of drug. The nausea could be from a liver that is stressed or damaged. Remember, methotrexate is a chemo drug that is metabolized by the liver and it can be very tough on the liver. Some persons are more sensitive than others; don't always assume that these side effects are "normal", so you should talk to your doctor.
  2. Hi jd2011 Be careful with doctors who tell you it is just a bad case of Raynaud's. Some of them don't fully understand the difference between primary and secondary Raynaud's. In most cases primary Raynaud's does NOT cause ulcerations and gangrene nor does it cause deformity or changes in the nailbeds. This would be a connective tissue disease such as scleroderma and you need to be examined by a rheumatologist that is well-schooled in connective tissue disorders. I started out on nifedipine also, but as my vascular problems intensified I soon switched to viagra. This drug saved what
  3. hi ann, i am so sorry you are going through such a difficult time. my heart goes out to you. i wanted to reply to this (i don't post often) because I have experienced "friends" that disappear and feelings of resentment and disappointment from my husband that totally caught me by surprise. like this illness is something we wanted!!! this is similar to the abuse we get from the physicians that tell us it is all in our heads or don't think we are really dealing with real pain. my significant other reminds me often how I have derailed our plans for the future. also is not too thrilled that we spen
  4. Enjoytheride, just to make sure your urinary tract is working well, a chem panel and urinalysis would certainly be warranted. You don't have to wait until you "see" something for the lab to rule out serious problems. Some things such as protein, white blood cells, etc. can be detected under the microscope and with chemistry tests that are in extremely small quantities. The cloudiness may even be vaginal mucus. Either way, don't wait to get it checked out.
  5. hi tammy, glad to see u are back. aren't u on the northshore? hope u are doing well!
  6. Sorry, must have been speed reading and didn't finish your post. Should work as well if you take 2 of the lesser strength capsules. my insurance still pays for the generic 30 mg.
  7. Hi Stacey, The otc prevacid isn't the same milligram strength as the prescription. you can't get the 30 mg prevacid otc.
  8. hi northendpoet, so sorry you are going through such a difficult time.i have been there and still have some days like that. i too was told I was depressed after I was diagnosed with scleroderma. i tried an antidepressant with no good results. one of my doctors( a very wise one) told me the antidepressant didn't help much because the real problem was ILLNESS and exhaustion. they look a lot like depression. doctors often don't recognize that we were formerly active vibrant folks who now have to contend with anemia, severe pain, changes in our bodies that would flatten the average
  9. hi peggy, sorry to hear about your fingers. this can be so scary. i have had several crooked fingers but only one that started to curl. it seemed to happen overnight. i suddenly developed a thick hard mass of collagen on the top of my right ring finger. it made the finger start to curl under as it tightened. as I have to use my hands so much I knew I had to do something drastic to stop this! i already had done hand therapy and have a parafin bath which both help, but this was different I have a good orthopedic surgeon who has injected my wrist when it became stiff and painful so I went to him
  10. i'm on the white horse in the background.
  11. me hanging out with some of my horses. pomelo on the right, and choco on the left. vodka in the background.
  12. Hi tj, I'm so sorry about your worsening symptoms. that must be so hard . gidget is right about the cyclophosphamide. Persons who take the oral form are at much greater risk of developing bladder cancer down the road. you should discuss the possibility of using the iv route with your doctor. I hope it helps you a lot. hang in there!!!
  13. hi karen, before I was diagnosed with limited sclero, one of my first symptoms was carpal tunnel and back pain. my x-rays were normal at the time. i felt like a hypochondriac but was in real pain. the x-ray tech was the only person who noticed that my hands were puffy. that was one more clue that helped me figure out the puzzle. my rheumatologist has me classified as having RA along with sclero (bloodwork was all positive for sclero) even though my initial bloodwork did not point to RA. now my most recent x-rays of hands show some areas of thinning bone(osteopenia) in just the last few years.
  14. such a loss to everyone. a truly brave and selfless person. she will be missed.
  15. hi ani, good question. and no you don't sound vain at all. i have had botox before and after I was diagnosed with limited sclero. my dermatologist and rheumatologist had no objections. i have also had juvederm lip injections (it's hyaluronic acid, not collagen) and laser skin treatments. it makes me look better than I usually feel. that in turn tends to make me feel better. i would, however, have any procedure like these done by a well - reputed dermatologist who is familiar with scleroderma. I have had great results with these procedures and no unusual side effects. i only have hard skin on
×
×
  • Create New...